# SDR COMA0460675

- Difficulty date: December 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 27,517 hours, 25,942 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5144 ANTI SKID CAUTION MESSAGE.  COULD NOT DUPLICATE.  INSPECTED SYSTEM AND OPERATIONAL CHECK, FOUND NO DEFECTS.
